# SDR ASAA2022102140417

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 2,007 hours, 598 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat Sensor
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S SIDE WINDOW OVERHEAT LIGHT ILLUMINATED GROUNDED - YES. FOLLOWED QRH AND OVERHEAT LIGHT WENT OUT.
